Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Manifolds in which the Poincaré conjecture is true


Author: Jonathan L. Gross
Journal: Trans. Amer. Math. Soc. 142 (1969), 177-189
MSC: Primary 57.01
MathSciNet review: 0246302
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0246302-0
PII: S 0002-9947(1969)0246302-0
Article copyright: © Copyright 1969 American Mathematical Society